# SDR IPXA2015062090364

- Difficulty date: June 8, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974322248
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FR 65 CROSSBEAM CORRODED BEYOND SRM LIMITS REPAIRED IAW EO A300-5310-57841-A.
